# SDR FDEA2020042730778

- Difficulty date: April 23, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 7,976 hours, 3,113 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TE FLAP DISAGREE LANDING MOVING FROM 1 TO 5 OPERATED FLAPS IN ALTN, NO FAULTS NO DISAGREE.  OPERATED FLAPS NORAMLLY WITH ALL CENTER PUMPS ON  (WITH ACMP ON) NO FAULTS NO DISAGREE. CHECKED FLAP  POS. MODULES FOR FAULTS NO FAULTS IAW AMM 27-58-01.  PERFORMED BITE CHECK IAW FIM 27-51 809 FAULT TREE,  FSEU PASSED SHOWED NO FAULTS. NO 99 DAY FAULT  HISTORY FOR TE FLAPS. WORK PERFORMED ALSO IAW AMM  27-51-00-2
